Hi, Yes it can definitely cause a late period.
Taking two birth contol pills will not cause a period. It may cause nausea.
Yes, 4 days of birth control can cause an irregular period as the birth control messes up your hormones and throws your body's natural rhythm out of whack.
No, but if you are taking antibiotics for the infection they can cause your birth control not to work.
Starting hormonal birth control may cause an immediate effect on your period. Over time, the birth control pill lightens menstrual bleeding.
Yes, taking multiple birth control pills can cause spotting.
No, stress will not cause a "period" on birth control.
No it will not.
Taking five birth control pills may stop your period or may cause irregular bleeding. it may also cause nausea and headaches. Contact your health care provider or pharmacist for information specific to your pill.
You get a withdrawal period AFTER you go off birth control.
You should start birth control on the first day of your period, otherwise your period will arrive on a new day & this will slightly change your cycle. If you DID start taking birth control pill during your period then this is why you're cramping and yes, birth control can cause abdominal cramping.
Yes, the birth control implant can cause your period to stop while you're using it.